# SDR AU990024

- Difficulty date: January 13, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Swrngn SA226TC
- Engine: Garrtt TPE3313UW
- Propeller: Hartzl HCB3TN5
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 1543011SN1
- Condition: Leaking
- Location: Nlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NOSE LANDING GEAR PRESSURE SWITCH LEAKING OIL FROM WELDED SEAM.
